Boots Pharmaceuticals Rapid Ibuprofen Lysine 342 mg Tablets - 16 tablets

£3.19
16 | £0.20 per 1
4047192

Fast acting pain relief. Relieves pain, inflamation and fever. Easy to swallow.
Suitable for: Adults and children of 12 years and over
Active ingredients:Ibuprofen
See details below, always read the label.

x

Pharmacy product

In order to buy non-prescription medicines you must be a registered user of our site as we are obliged to record your transaction history. We also ask that you complete our questionnaire so our pharmacy team can check that this product is suitable for you to buy.

Will you be claiming the VAT back?

Disabled or chronically sick people can claim VAT relief on purchases for personal or domestic use that are applicable to their disability or sickness.

Maximum quantity reached

Add to basket
Check store stock

You must be at least 18 years old to purchase this product. By adding this item to your basket you confirm you are 18 years or over.

Collect 12 Boots Advantage Card points with this purchase

Arrow Product details

Boots Rapid Ibuprofen Lysine 342 mg Tablets - 16 tablets

  • Fast acting pain relief
  • Relieves pain, inflamation and fever  
  • Easy to swallow

For the relief of rheumatic or muscular pain, backache, neuralgia, migraine, headache, dental pain, period pain, fever and symptoms of colds and flu.

Suitable for

Adults and children of 12 years and over.

 

Age Restriction

You must be at least 16 years old to purchase this product.

How to use

Please read the enclosed leaflet carefully before use.

Check the foil is not broken before use. If it is, do not take that tablet.

Adults, the elderly and adolescents between 12 and 18 years: Take one or two tablets every 4 hours, if you need to. Don’t take more than 6 tablets in 24 hours.


Take the lowest amount for the shortest possible time to relieve your symptoms.

Swallow each tablet with water.

Do not give children under 12 years.

Hazards and Cautions

Do not take:

  • If you have a stomach ulcer, perforation or bleeding stomach, or have had one in the past.

  • If you have had perforation or a bleeding stomach after taking a non-steroidal anti inflammatory medicine

  • If you are allergic to ibuprofen or any other ingredients of the product, aspirin or other non-steroidal anti-inflammatory medicines.

  • If you are taking aspirin with a daily dose above 75mg, or other non-steroidal anti-inflammatory medicines.

  • If you are pregnant and in the last 3 months of pregnancy.


Talk to your pharmacist or doctor:

  • If you have, or have had asthma, diabetes, high cholesterol, high blood pressure, a stroke, heart, liver or kidney failure or bowel problems

  • If you smoke

  • If you are pregnant, and in the first 6 months of pregnancy.

Warning: Do not take more medicine than the label tells you to

If symptoms worsen at any time, talk to your doctor.


Storage

Do not store above 25°C.

Keep all medicines out of the sight and reach of children

Use by the date on the end flap of the carton.


Precautions

  • This is a medicine; Consult your doctor or pharmacist if you have an underlying medical condition, are taking any other medication or complementary therapy, or if symptoms persist.

  • Seek advice before using if you are breast feeding, pregnant, planning to become pregnant, or suffer from allergies.

  • Keep all medicines out of the reach of children.

Active ingredients

Ibuprofen

Ingredients

Active ingredient: Each film-coated tablet contains Ibuprofen 200mg (as Ibuprofen Lysine 342mg)


...read more ...read less

Delivery options

Order & Collect
Collect your order for free at one of over 2200 stores

Standard Delivery
£3.50 or free when you spend £45 or more

Next Day Delivery
£4.75 - place before 7pm for delivery the next day. Excludes weekends

Named Day Delivery
£3.95 - choose a weekday within the next 14 days for delivery

Saturday Delivery
£5.50 - usually delivered between 7am - 1pm

For more information see our delivery help or view our returns policy.